# SDR 96ZZZM543

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 349.6
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND WING LEADING EDGE INTERIOR UPPER RIB REPAIR ANGLE IS CRACKED AT AFT END STATION 349.6 OUTBOARD SIDE.  INSTALLED FAB CHANNEL 2024-T3 .040 INCH 14 INCHES LONG BY 3 INCHES WIDE PER SRM 51-40-3.  LOCATION, WING L/E STATION 349.6 OUTBOARD SIDE.
